Lie transformation groups and the Poggendorff illusion

Caelli, Terry M, Finlay, DC and Hall, AC 1975, Lie transformation groups and the Poggendorff illusion, Australian Journal of Psychology, vol. 27, no. 2, pp. 177-186, doi: 10.1080/00049537508255249.

Attached Files
Name Description MIMEType Size Downloads

Title Lie transformation groups and the Poggendorff illusion
Author(s) Caelli, Terry MORCID iD for Caelli, Terry M orcid.org/0000-0001-9281-2556
Finlay, DC
Hall, AC
Journal name Australian Journal of Psychology
Volume number 27
Issue number 2
Start page 177
End page 186
Total pages 10
Publisher AUSTRALIAN PSYCHOLOGICAL SOC
Publication date 1975-01-01
ISSN 0004-9530
1742-9536
Keyword(s) Social Sciences
Psychology, Multidisciplinary
Psychology
Language eng
DOI 10.1080/00049537508255249
Indigenous content off
Field of Research 1701 Psychology
1702 Cognitive Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30138724

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 61 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 10 Jun 2020, 15:41:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.